MAUDE Adverse Event Report: T2 BIOSYSTEMS, INC. T2BACTERIA PANEL; DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM

T2 BIOSYSTEMS, INC. T2BACTERIA PANEL; DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM
Model Number T2BACTERIA PANEL
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Instrument had multiple hardware failures leading to errors and invalid results.T2 service engineer has replaced faulty hardware and is in the process of testing the instrument.
 
Event or Problem Description
7 november 2024: t2biosystems received a customer complaint of a suspected clinical false negative e.Coli result using the t2bacteria panel.

Brand Name
T2BACTERIA PANEL
Common Device Name
DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
T2 BIOSYSTEMS, INC.
101 hartwell avenue
lexington MA 02421
Manufacturer (Section G)
T2BIOSYSTEMS, INC.
101 hartwell avenue
lexington MA 02421
Manufacturer Contact
scott blood
101 hartwell avenue
lexington, MA 02421
7814571206
MDR Report Key20867792
Report Number3010097867-2024-00031
Device Sequence Number8591913
Product Code QBX
UDI-Device IdentifierM70880080723
UDI-Public+M70880080723/$$3250908WO3618O
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K233184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model NumberT2BACTERIA PANEL
Device Catalogue Number80-08072
Device Lot NumberWO-36108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown